# SDR 99UAL900359

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Gearbox Elbow
- Condition: Broken
- Location: Nr 2 Gear Box
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED SFO UNDER AMBER ALERT DUE TO AN OIL LOSS INDICATION FOR THE NR 2 ENGINE.  AFTER INSPECTION, FOUND THE OIL PRESSURE ELBOW FITTING CRACKED TO THE TRANSFER GEARBOX PRESSURE TRANSMITTER.  AFTER REPLACING THE GEARBOX ELBOW, ACCOMPLISHED LEAK CHECK RUN AND RETURNED AIRCRAFT TO SERVICE.  NO FURTHER DISCREPANCIES REPORTED.
